# SDR SIMA1885

- Difficulty date: July 6, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND CARGO SEAT TRACK BL 18.3 RIGHT CORRODED.  REMOVED CORROSION, BLENDED AREAS AND RESTORED PROTECTIVE AREAS IAW SAAB REPAIR STATEMENT NR 72SDS2609.  (M)
